# SDR SWAA086240

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 33,583 hours, 19,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, R1 DOOR SLIDE FAILED DEPLOYMENT TEST.  REMOVED AND REPLACED SLIDE PER MT.
